# SDR ABXA040060

- Difficulty date: January 29, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- Aircraft time: 56,183 hours, 61,302 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: AND0101332001
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF UPPER HORIZONTAL ATTACH ANGLE AT FS 996 EXFOLIATED AT LEFT BUTT LINE 6, RIGHT BUTT LINE 6, AND RIGHT BUTT LINE 10.  REPAIRED ATTACH ANGLE IAW DC-9 SSRM, WITHIN LIMITS IAW DC-9 SRM 53-01.
